# SDR UALA2008120306739

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 38,854 hours, 10,794 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 9670205001
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACMS SYSTEM FAULTY.  ACCMP FLIGHT DATA ACQUISITION MGMT UNIT SOFTWARE UPLOAD.
